Alert archive / Virginia / Flash Flood Warnings in 2011

Flash Flood Warning 7, NWS Baltimore/Washington

April 12, 2011Highland County, Virginia; Pendleton County, West Virginia

NWS Baltimore/Washington issued this flash flood warning at Apr 12, 2011, 2:56 PM EDT for Highland County, Virginia; Pendleton County, West Virginia. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2011, 2:56 PM EDT (18:56 UTC)
Expired
Apr 12, 2011, 6:00 PM EDT
In force
3 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

Counties Highland County, VA, Pendleton County, WV

The radar

The Roanoke radar (KFCX), 165 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 3:30 PM EDTFLASH FLOODVanderpool, VA220 SOUTH UNDER WATER NEAR THE INTERSECTION WITH 84.
Apr 12, 4:00 PM EDTFLASH FLOOD1 Wnw Bolar, VA
Apr 12, 4:00 PM EDTFLASH FLOODBolar, VAWATER OVER THE ROAD AT BIG VALLEY ROAD AND LITTLE VALLEY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2011-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2011-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
519 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WGUS51 KLWX 121856
FFWLWX
VAC091-WVC071-122200-
/O.NEW.KLWX.FF.W.0007.110412T1856Z-110412T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
256 PM EDT TUE APR 12 2011

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HIGHLAND COUNTY IN WESTERN VIRGINIA...
  WEST CENTRAL PENDLETON COUNTY IN EASTERN WEST VIRGINIA...

* UNTIL 600 PM EDT

* AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A CLUSTER OF SHOWERS AND THUNDERSTORMS OVER THE WARNED AREA. THESE 
  STORMS ARE PRODUCING VERY HEAVY RAIN THAT LIKELY WILL LEAD TO      
  FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3836 7976 3836 7974 3840 7972 3843 7969
      3850 7970 3852 7967 3856 7968 3860 7964
      3867 7963 3868 7961 3878 7952 3818 7951
      3818 7953 3822 7972 3826 7979 3832 7981

$$

KRAMAR
2 follow-up statements
230 
WGUS71 KLWX 121932
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
332 PM EDT TUE APR 12 2011

VAC091-WVC071-122200-
/O.CON.KLWX.FF.W.0007.000000T0000Z-110412T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIGHLAND VA-PENDLETON WV-
332 PM EDT TUE APR 12 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR WEST
CENTRAL PENDLETON AND HIGHLAND COUNTIES...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLUE GRASS...
POSSUM TROT...NEW HAMPDEN AND CHERRY GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS AND ADJACENT FARMLANDS...AND COUNTRY ROADS.

&&

LAT...LON 3836 7976 3836 7974 3840 7972 3843 7969
      3850 7970 3852 7967 3856 7968 3860 7964
      3867 7963 3868 7961 3878 7952 3818 7951
      3818 7953 3822 7972 3826 7979 3832 7981

$$

KRAMAR
706 
WGUS71 KLWX 122018
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
418 PM EDT TUE APR 12 2011

VAC091-WVC071-122200-
/O.CON.KLWX.FF.W.0007.000000T0000Z-110412T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIGHLAND VA-PENDLETON WV-
418 PM EDT TUE APR 12 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR WEST
CENTRAL PENDLETON AND HIGHLAND COUNTIES...

AT 412 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED STREET 
FLOODING ALONG JACKSON RIVER ROAD SOUTHWEST OF MONTEREY AND IN THE 
VICINITY OF COLAW STRETCH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VANDERPOOL...
BLUE GRASS...POSSUM TROT...NEW HAMPDEN...MONTEREY...HIGHTOWN AND 
CHERRY GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...ADJACENT FARMLAND AND COUNTRY ROADS.

&&

LAT...LON 3836 7976 3836 7974 3840 7972 3843 7969
      3850 7970 3852 7967 3856 7968 3860 7964
      3867 7963 3868 7961 3878 7952 3818 7951
      3818 7953 3822 7972 3826 7979 3832 7981

$$

KRAMAR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Apr 12, 2:53 PM EDT, 3 minutes earlier.

Area forecast discussion, Apr 12, 2:53 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
253 PM EDT TUE APR 12 2011

.SYNOPSIS...
LOW PRESSURE OVER SOUTHWESTERN VIRGINIA WILL SLOWLY TRACK EAST ACROSS THE
REGION TODAY AND TONIGHT BEFORE PULLING AWAY FROM THE MID-ATLANTIC
STATES WEDNESDAY AFTERNOON. HIGH PRESSURE BUILDS IN WEDNESDAY
NIGHT THROUGH EARLY FRIDAY. LOW PRESSURE WILL BRING RAIN TO THE
AREA FRIDAY NIGHT INTO THE WEEKEND.

&&

.NEAR TERM /TONIGHT/...

SPOTLIGHT FOR THE NEXT FEW HRS WL BE ON LOWER SRN MD AND THE ASSO
WATERS AS STORMS DVLP BTWN THE COMBO OF SUNSHINE/HTG AND SPIN OVR
SERN VA TRACKING TO THE N. TSTMS PRSNTLY TRACKING OUT OF THE NRN
NECK WL PRBLY BE ON THE ERN SHORE BY 3 PM. QUSTN THEN IS WL MORE
TSTMS BE ABLE TO FIRE IN SE VA? STLT SHOWS AN XTNSV CLD FIELD
MOVING OVR THE AREA BEHIND THE INTIAL LN..SO ANYTHING APRCHG SVR
MAY BE TOUGH TO REACH. BEHIND THAT THE RDR SHIFT WL HV TO KEEP
THEIR EYES ON S-CENTRAL VA..WHERE THE NEXT LN OF CLRG IS TAKING
PLACE. HOWEVER W/ THE CURVATURE OF THE LOW PRES SYSTEM IT IS PSBL
THAT ANY STORMS THAT FORM IN S-C VA WOULD STAY IN THE RNK CWA.
OTHER CONCERN WL BE HVY RAINERS INTO THE SRN HIGHLANDS - OVR AN
INCH WAS REPORTED W/ THE MRNG RAIN...AND THE FOREMENTIONED S-C VA
STORMS CURVING INTO HIGHLAND/PENDLETON COULD CAUSE FLSH FLD PROBLEMS.

AFTR THE NEXT FEW HRS OF CNVCTV ACTIVITY ENTIRE CWA SHOULD RMN
CLDY W/ RW AS CUT OFF LOW PRES AREA TAKES ITS TIME TRACKING ACROSS
SRN VA OVRNGT. LOWS TNGT RANGING FM THE L40S IN THE HIGHLANDS TO
THE L50S E OF I-95.

&&

.SHORT TERM /WEDNESDAY/...

THE CLOSED LOW WL TAKE ITS DEAR OL' TIME TRACKING ACROSS SRN VA
TNGT AND THEN TAKING A TURN TO THE N UP THE NJ CST. THIS MEANS THE
MID ATLC WL RMN IN XTNSV CLD CVR THRU MUCH OF THE DAY WED. IF IT
DOES RAIN TMRW..THE BEST CHCS SHOULD BE IN THE MRNG. SOME BRKS IN
THE CLDS XPCTD BY MID AFTN...ESPECIALLY IN VNCTY CHO.

GIVEN THE AFTN CLD DIFFERENTIAL THERE COULD BE A WIDE DISPARITY IN
HIGH TEMPS...RANGING FM NEAR 70 IN NELSON CO TO THE U50S ALONG
THE PA BRDR.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...

HIGH PRESSURE BUILDS INTO THE REGION WEDNESDAY NIGHT...AND NORTHWEST
FLOW WILL BRING SEASONAL TEMPERATURES AND DRY CONDITIONS THROUGH FRIDAY.
SOUTHERLY FLOW INCREASES IN ADVANCE OF STORM SYSTEM OVER THE CENTRAL
UNITED STATES FRIDAY AND FRIDAY NIGHT...ADVECTING GULF MOISTURE INTO
THE REGION. THE UPPER LOW PRESSURE WILL SLOWLY PUSH EAST THROUGH
OHIO VALLEY AND GREAT LAKES FRIDAY NIGHT AND SATURDAY AND SHOWER
CHANCES WILL INCREASE TO CATEGORICAL FROM WEST TO EAST ACROSS
MID-ATLANTIC FRIDAY NIGHT AND SATURDAY. LAST FEW RUNS OF BOTH GFS
AND ECMWF SUGGEST SLOW-MOVING NEGATIVELY TILTED PROVIDING PLENTY OF
UPPER FORCING FOR MID-ATLANTIC. WITH AMPLE DEEP LAYER MOISTURE IN
PLACE AND SURFACE FRONT DRAGGING ACROSS SATURDAY INTO SATURDAY
NIGHT...POTENTIAL FOR SIGNIFICANT RAINFALL AND POSSIBLE FLASH
FLOODING EXISTS FOR MID-ATLANTIC. WILL CONTINUE TO HIGHLIGHT THIS
THREAT IN HWO.

WITH UPPER TROUGH SLOW TO DEPART EASTERN SEABOARD...FAIR AMOUNT OF
CLOUDS AND BELOW NORMAL TEMPERATURES ARE EXPECTED FOR THE WEEKEND.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...

A MODERATE EAST TO NORTHEAST WIND WILL PERSIST THIS AFTERNOON AND
EARLY EVENING AHEAD OF A STORM SYSTEM MOVING EAST ACROSS SOUTHERN
WEST VIRGINIA. LIGHT RAIN SHOWERS WILL CONTINUE TO DEVELOP AHEAD OF
THE STORM FOR THE REMAINDER OF THE AFTERNOON INTO TONIGHT...REDUCING
VISIBILITIES TO NEAR 2 MILES AT TIMES. CONDITIONS WILL IMPROVE
FROM SOUTHWEST TO NORTHEAST LATER TONIGHT AND THROUGH THE DAY ON
WEDNESDAY. CEILINGS WILL LIFT FROM A FEW HUNDRED FEET TO A SVRL THOUSAND
FEET AND VISIBILITIES WILL IMPROVE TO VFR WEDNESDAY MORNING IN
THE SOUTHWEST...LATER WEDNESDAY AFTERNOON IN THE NORTHEAST. RAIN
SHOWERS MAY HANG ON INTO LATE MORNING AND EARLY AFTERNOON AT BWI/MTN.

VFR CONDITIONS EXPECTED THROUGH WEDNESDAY NIGHT THROUGH FRIDAY AS
HIGH PRESSURE DOMINATES. GUSTY NORTHWEST WINDS WEDNESDAY EVENING
WILL SUBSIDE AND BE LIGHT THROUGH END OF WEEK. NEXT CHANCE FOR
PRECIPITATION AND SUB-VFR VISIBILITIES/CEILINGS WILL BE FRIDAY NIGHT
INTO SATURDAY WHEN LOW PRESSURE IMPACTS THE TERMINALS.

&&

.MARINE...

WINDS SHOULD CONTINUE TO GUST INTO SCA RANGE ACROSS THE ENTIRE LWX
WATERS THRU THE RMNDR OF THE DAYLGT HRS...AND THEN DROP OFF THIS
EVE AS THE LOW PRES DRAWS CLOSER TO THE AREA..REDUCING THE PRES
GRAD. NO SCA IS IN EFFECT FOR THE OVRNGT OR WED MRNG HRS...THEN IT
WL GO BACK INTO EFFECT FOR WED AFTN AS THE LOW TRACKS N OF THE
WATERS...AND WINDS INCRS FM THE NW.

DECENT PRESSURE GRADIENT MAY SUPPORT AT LEAST ISOLATED NORTHWEST
GUSTS TO 20 KTS...BUT CONFIDENCE ISNT HIGH ENOUGH TO WARRANT
ADVISORY AT THIS TIME. HIGH PRESSURE THEN BUILDS IN THROUGH FRIDAY
BRINGING LIGHT WINDS. SOUTHERLY FLOW ON BACK SIDE OF HIGH PRESSURE
AND IN ADVANCE OF WEEKEND STORM SYSTEM MAY REQUIRE SMALL CRAFT
ADVISORIES TO BE ISSUED FRIDAY NIGHT...WITH GUSTY WINDS AND POSSIBLY
CONTINUED ADVISORIES THROUGH THE WEEKEND AS LOW PRESSURE PASSES NEAR
THE MID-ATLANTIC.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR ANZ530-531-
     538-539.
     SMALL CRAFT ADVISORY FROM 1 PM TO 6 PM EDT WEDNESDAY FOR
     ANZ530>543.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
     ANZ532>537-540>543.

&&

PRODUCTS...WOODY!/SBK/KLW
Hazardous weather outlook, Apr 12, 2:43 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
243 PM EDT TUE APR 12 2011

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
131430-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
243 PM EDT TUE APR 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN
MARYLAND THIS AFTERNOON. A FEW STORMS WILL HAVE THE POTENTIAL TO
PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE CHESAPEAKE BAY AND
TIDAL POTOMAC TODAY. THE SMALL CRAFT ADVISORY CONTINUES FOR THE
NORTHERN CHESAPEAKE BAY TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY IS IN EFFECT WEDNESDAY FOR ALL MARINE ZONES.
A SMALL CRAFT ADVISORY MAY BE NECESSARY FRIDAY NIGHT THROUGH THE WEEKEND.

LOW PRESSURE MAY BRING HEAVY RAIN TO THE AREA SATURDAY. FLASH
FLOODING IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BECOME NECESSARY THIS AFTERNOON.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-131430-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
243 PM EDT TUE APR 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LOCALLY HEAVY RAINFALL ACROSS THE POTOMAC HIGHLANDS TODAY AND
TONIGHT COULD RESULT IN ISOLATED FLASH FLOODING NEAR SMALL STREAMS AND
CREEKS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LOW PRESSURE MAY BRINGING HEAVY RAIN TO THE AREA FRIDAY NIGHT AND
SATURDAY. FLASH FLOODING IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

SBK

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 4:03 AM EDTSmall Craft AdvisoryLWX37 hr
Apr 12, 2:05 PM EDTSpecial Marine WarningLWX55 min
Apr 12, 3:17 PM EDTSpecial Marine WarningLWX63 min
Apr 12, 3:36 PM EDTSpecial Weather StatementLWXNelson24 min
Apr 12, 5:22 PM EDTSpecial Weather StatementLWXAugusta23 min
Apr 12, 5:40 PM EDTSevere Thunderstorm WarningLWXAugusta, Highland, Nelson50 min
Apr 12, 5:53 PM EDTFlash Flood WarningLWXAugusta, Highland, Nelson3 hr
Apr 12, 6:17 PM EDTSpecial Weather StatementLWXCity of Harrisonburg28 min
Apr 12, 6:33 PM EDTSpecial Weather StatementLWXPage27 min
Apr 12, 6:35 PM EDTSpecial Weather StatementLWXCity of Waynesboro25 min
Apr 12, 6:42 PM EDTSevere Thunderstorm WarningLWXPage, Rockingham, Shenandoah33 min
Apr 12, 6:54 PM EDTSevere Thunderstorm WarningLWXAugusta, Rockingham26 min
Apr 12, 6:57 PM EDTSpecial Weather StatementLWXMadison33 min
Apr 12, 7:38 PM EDTSpecial Weather StatementLWXMadison37 min
Apr 12, 7:43 PM EDTFlash Flood WarningLWXGreene, Madison, Orange5 hr
Apr 12, 7:46 PM EDTSpecial Weather StatementLWXGreene29 min

Nearby

Flash Flood Warnings in Virginia, 2011Flash Flood Warnings in West Virginia, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.